# SDR 2011FA0000295

- Difficulty date: May 5, 2011
- Submitted: May 8, 2011
- Operation: Air carrier
- Aircraft: N146SL
- Make and model: Piagio P180
- Aircraft serial: 1091
- Aircraft time: 7,207 hours, 5,424 cycles
- Engine: Pwa PT6A66
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Dipstick
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR SMOKE IN CABIN AND COCKPIT , OIL LEAKING FROM NR 2 ENGINE AFTER SHUTDOWN, REMOVED OIL DIP STICK, INSPECTED, CHECKED GOOD, RESEATED DIP STICK , SUSPECT ENGINE WAS OVER SERVICED, CLEANED OIL FROM ENGINE, PERFORMED GROUND RUNS, OP CHECKED GOOD
